# SDR DALA2019021100902

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN WEB - INTERCOSTAL FLOOR STRUCTURE LOC BS 312 TO BS 328 AND RBL 31 AT FWD GALLEY AREA. REPLACED INTERCOSTAL AND FASTENER ON FLOOR STRUCTURE LOC BS 328 AND RBL 31 AT FWD GALLEY AREA AS PER SRM 51-42-02 AND DWG 141A5400 REV 0.
